# SDR 95ZZZX1768

- Difficulty date: March 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N650UG
- Make and model: Doug DC-9-31
- Aircraft serial: 47418
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Crack
- Location: Fs 1074
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE INCH LONG CRACK ON CANT FRAME FS 074, LONGERON 4L.  REPAIRED FRAME PER SRM 53-01, FIGURE 2.  AIRCRAFT TT, 54,495 HRS.
